Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: just started zyprexa and effexor for depresion

Posted by ttt on November 11, 2001, at 11:31:58

In reply to Re: just started zyprexa and effexor for depresion ttt, posted by rapunzel on November 10, 2001, at 17:59:50

> > Has anyone else suffer insomnia when stopping zyprexa?
> > If yes, how you do cure insomnia?
> Yes!! I suffered terrible insomnia, in addition to the suididal depression and almost complete inability to eat while I was withdrawing from this drug. Many doctors seem not to know that Zyprexa should have a long weaning off period to avoid withdrawal symptoms. The best way to combat withdrawal is to get back on the drug and then wean off more slowly. The worse your withdrawal, the slower you should take it. If for some reason you are unable to go back to taking zyprexa, you could ask your doctor for an innocuous med to help you sleep. My quack doc, who did not believe that I was suffering from withdrawal, did not put me back on zyprexa but instead prescribed a multitude of other drugs. For insomnia, she prescribed Trazadone - a very, very mild SSRI that is prescribed more as a sleep aide than as an anti-depressent. Or you could try taking an antihistimine at night before going to bed. One that I am on now (for allergies, not sleep) that seems to be very soporific is hydroxyzine. Both trazadone and hydroxyzine are very very cheap.
> Hope this helps. Please let me know how you are doing.
> Rapunzel

Rapunzel,
Thanks for reply, that was very helpful.
It has been two months now. The only problem I have now is insomnia and some problems due to insomnia. I think I have survived the withdrawal. I am so dreadful of Zyprexa now.
I think Trazodone also has the same terrible withdrawal problem.
I am thingking about trying some herbal sleeping pills and see if I can get some sleep or not. So far notthing works. But there is still a couple more stronger types. If the herbal sleeping pills work, I do not have to take any psychosis med.

Do you think if I go back to Zyprexa and weening it of slowly, I may not have insomnia afterward?

Has anyone successfully weened off Zyprexa slowly without suffering from insomnia?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ttt thread:306
URL: http://www.dr-bob.org/babble/20011104/msgs/83887.html